ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Some algorithms for discrete time queues with finite capacity

Sharma, Vinod and Gangadhar, Nandyala D (1997) Some algorithms for discrete time queues with finite capacity. In: Queueing Systems, 25 (1-4). pp. 281-305.

[img] PDF
Some_algorithms_for_discrete.pdf - Published Version
Restricted to Registered users only

Download (398kB) | Request a copy
Official URL: http://www.springerlink.com/content/m8470q2871007k...


We consider a discrete time queue with finite capacity and i.i.d. and Markov modulated arrivals, Efficient algorithms are developed to calculate the moments and the distributions of the first time to overflow and the regeneration length, Results are extended to the multiserver queue. Some illustrative numerical examples are provided.

Item Type: Journal Article
Publication: Queueing Systems
Publisher: Springer
Additional Information: Copyright of this article belongs to Springer.
Keywords: finite capacity queue;discrete time queue;algorithms; overflow time;regeneration cycle length;probability of overflow;Markov modulated arrivals
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 30 Jun 2011 11:54
Last Modified: 30 Jun 2011 11:54
URI: http://eprints.iisc.ac.in/id/eprint/38461

Actions (login required)

View Item View Item